Skip to Main content Skip to Navigation
Journal articles

On the Enumeration of Minimal Dominating Sets and Related Notions

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01765527
Contributor : Lhouari Nourine <>
Submitted on : Thursday, April 12, 2018 - 9:16:00 PM
Last modification on : Wednesday, March 4, 2020 - 12:28:03 PM

Links full text

Identifiers

Citation

Mamadou Moustapha Kanté, Vincent Limouzy, Arnaud Mary, Lhouari Nourine. On the Enumeration of Minimal Dominating Sets and Related Notions. SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2014, 28 (4), pp.1916 - 1929. ⟨10.1137/120862612⟩. ⟨hal-01765527⟩

Share

Metrics

Record views

166